# SDR FDEA200810304638

- Difficulty date: October 30, 2008
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757236
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT., BS 760, S-24L, FRAME UPPER J-ANGLE IS DENTED. REPAIRED FRAME, BS 760, S-24L, FWD CARGO COMPT, IAW SRM 53-00-07, REPAIR 5. INSTALLED REPAIR PARTS IAW SRM 51-40-02. THIS REPAIR I CLASSIFIED AS A CATEGORY 'B" MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP TRACKING REQUIREMENTS: INITIAL AT 37,500 FC FROM REPAIR INSTALLATION; THEREAFTER EVERY 12,000 FC.
